Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homotopy theory of minimal simplicial spaces


Author: Mark D. Pritt
Journal: Trans. Amer. Math. Soc. 322 (1990), 95-119
MSC: Primary 55U10
MathSciNet review: 1010889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various aspects of homotopy theory in the category of minimal simplicial spaces are studied. It is shown that the usual results of homotopy theory hold in this category, and necessary and sufficient conditions are given under which a simplicial space has the homotopy type of a minimal simplicial space. Continuous cohomology in this category is also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55U10

Retrieve articles in all journals with MSC: 55U10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1010889-1
PII: S 0002-9947(1990)1010889-1
Keywords: Simplicial space, minimal, continuous cohomology
Article copyright: © Copyright 1990 American Mathematical Society